Rexall Acetaminophen Caplets 500mg
Extra strength 100 Caplets
  • Acetaminophen Caplets 500mg
  • Acetaminophen tablets USP
  • For Headache, Pain and Fever
  • Contains no ASA
  • 100 Caplets
  • Extra strength

Directions:

Adults and children 12 years and older: Take 1 caplet every 4 – 6 hours. If pain or fever does not respond to 1 caplet, take 2 caplets at next dose. Do not exceed 8 caplets (or 4000 mg acetaminophen) daily.

Ingredients:

Povidone, Starch, Stearic Acid, Acetaminophen, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Polyethylene Glycol, Titanium Dioxide


No Information Provided

Other Rexall Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review